# SDR DL75K060561

- Difficulty date: July 8, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 68,969 hours, 35,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Lightning Strike
- Location: Bs 878, S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LIGHTNING STRIKE REQUIRED REMOVAL AND INSTALLATION WITH SOLID FASTENERS.  CORRECTIVE ACTION PER ERA 450656-14 REV B.
